# SDR ASAA2015031211426

- Difficulty date: March 12, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410395
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM CRACKED STA RBL 24.82, REQUIRES TO BE REPAIRED IAW T/C EC20080506 400-53-5. GROUNDED - YES. REPAIRED LONGITUDINAL FLOOR BEAM IAW ASA T/C AD20080506 400-57-5, REV 02, AND EA 400, 57EA 14930, REV NEW.
